Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Mobile, AL

June 8, 2011Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2011, 3:40 PM CDT for Mobile County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 3:40 PM CDT (20:40 UTC)
Expired
Jun 8, 2011, 3:58 PM CDT
In force
18 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Mobile County, AL

The radar

The Mobile radar (KMOB), 36 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1685 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS54 KMOB 082040
SVRMOB
ALC097-082130-
/O.NEW.KMOB.SV.W.0105.110608T2040Z-110608T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF CITRONELLE...

* UNTIL 430 PM CDT

* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTH OF CITRONELLE...OR NEAR LOTT AND COLEMAN D...AND MOVING
  NORTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CITRONELLE AROUND 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3112 8840 3111 8811 3083 8816 3084 8838
TIME...MOT...LOC 2040Z 184DEG 12KT 3092 8827

$$
1 follow-up statement
198 
WWUS54 KMOB 082058
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT WED JUN 8 2011

ALC097-082109-
/O.CAN.KMOB.SV.W.0105.000000T0000Z-110608T2130Z/
MOBILE AL-
358 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOBILE COUNTY IS
CANCELLED...

LAT...LON 3112 8840 3111 8811 3083 8816 3084 8838
TIME...MOT...LOC 2059Z 184DEG 12KT 3098 8826

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:00 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jun 8, 10:00 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT WED JUN 8 2011

.UPDATE...MORNING WATER VAPOR IMAGERY INDICATES THE CENTRAL GULF
COAST IS ON THE FAVORABLE EASTERN SIDE OF AN UPPER LOW SLOWLY
TRACKING WESTWARD ACROSS THE CENTRAL GULF. MODIFIED SOUNDINGS
INDICATED MLCAPE VALUES OF 3000 TO 3500 J/KG AND VERY STEEP SFC TO FRZ
LEVEL LAPSE RATES GREATER THAN 8.5 C/KM. THESE PARAMETERS HAVE UPPED
THE WET MICROBURST RISK FOR THIS AFTERNOON TO AN UPPER END HIGH
RISK. AS A RESULT...SOME ADJUSTMENTS WERE MADE TO THE FORECAST FOR
THE REMAINDER OF THE DAY. RAIN CHANCES WERE INCREASED ESPECIALLY
OVER WESTERN AREAS AND TEMPERATURES WERE ALSO BUMPED UP A COUPLE OF
DEGREES. ONCE AGAIN TODAY...SOME OF THE STORMS DURING THE AFTERNOON
COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL
TO THE SIZE OF QUARTERS. DUE TO THE SLOW MOTION OF THE
THUNDERSTORMS...LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT. 13/JC

&&

...PREVIOUS DISCUSSION ISSUED AT 509 AM...

.SHORT TERM (TODAY AND TONIGHT)...SHOWERS AND THUNDERSTORMS JUST
OFFSHORE WILL CONTINUE TO DEVELOP AND TRACK NORTHWARD TOWARDS THE
COAST EARLY THIS MORNING THEN BECOME BETTER DEVELOPED OVER INLAND
SECTIONS GENERALLY SOUTH OF THE I-10 CORRIDOR THROUGH MIDDAY
DEVELOPING FURTHER INLAND ALONG A SEABREEZE FRONT LATER THIS
AFTERNOON AND EARLY TONIGHT. THE BETTER COVERAGE OVER PRECIPITATION
THIS MORNING AND LATER TODAY STILL CONTINUES TO BE ASSOCIATED WITH A
VIGOROUS MID DISTURBANCE TRACKING SLOWLY WEST OVER THE NORTH CENTRAL
GULF. EAST OF THE SYSTEM BETTER MOISTURE CONTINUES TO ADVECT INLAND
WITH PWS STILL AROUND 1.8 INCHES. MODIFIED SOUNDINGS FOR LATER TODAY
CONTINUE TO SHOW LAPSE RATES AROUND 8C/KM WITH CAPES AROUND 2800
J/KG SUGGESTING A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS OVER
INLAND AREAS GENERALLY NORTH OF THE I-10 CORRIDOR DURING MAX HEATING
LATER IN THE AFTERNOON AND EARLY THIS EVENING. DAMAGING STRAIGHT
LINE WINDS AND SMALL TO MEDIUM SIZE HAIL WILL BE THE MAIN THREAT
WITH THE STRONG STORMS LATER TODAY. AS FOR TEMPS WILL STAY CLOSE TO
THE WARMER MET GUIDANCE WHICH IS ONLY A DEGREE OR TWO ABOVE THE MAV
GUIDANCE FOR MOST AREAS THROUGH TONIGHT.  32/EE

THURSDAY THROUGH FRIDAY NIGHT...NOT MUCH CHANGE FOR THURSDAY FROM
WEDNESDAY...FORECAST AREA REMAINS IN A MODERATELY DEEP EASTERLY FLOW
UNDERNEATH AN UPPER RIDGE AND CYCLONIC UPPER FLOW OVER THE GULF.
BETTER PRECIPITABLE WATER VALUES REMAIN ALONG THE COASTAL ZONES AND
THE WESTERN SECTIONS. INSTABILITY IS SOMEWHAT LIMITED AS CONVECTION
IS MOSTLY THERMALLY DRIVEN FROM THE AFTERNOON HEATING...THEN
CONVERGENCE ALONG OUTFLOW BOUNDARIES KEEP IT GOING INTO THE EARLY
EVENING HOURS. WILL CONTINUE GENERALLY LOW POPS ON THURSDAY AND
FRIDAY WITH SLIGHTLY ABOVE NORMAL AFTERNOON TEMPERATURES. /11

&&

.LONG TERM...(SATURDAY THROUGH TUESDAY)UPPER LOW OVER THE CENTRAL
GULF WILL BE PULLED NORTHEAST THE FIRST OF THE WEEK BY A PASSING
TROUGH MOVING ACROSS THE MID-ATLANTIC STATES. ATMOSPHERIC MOISTURE
REMAIN DECENT AND WILL CONTINUE TO HAVE A LOW POP FOR MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS. WILL CONTINUE TO FORECAST HIGH
TEMPERATURES JUST SLIGHTLY ABOVE GUIDANCE AND ABOVE NORMAL. /11

&&

.MARINE...WEAK HIGH PRESSURE WILL CONTINUE OVER THE NORTH CENTRAL
AND EASTERN GULF THROUGH THE REMAINDER OF THE WEEK. A LIGHT TO
MODERATE ONSHORE FLOW WILL CONTINUE TO DEVELOP MOSTLY DURING THE
AFTERNOON AND EARLY EVENING HOURS. SHOWERS AND THUNDERSTORMS MOSTLY
SCATTERED IN COVERAGE WILL CONTINUE TO DEVELOP OFFSHORE EARLY THIS
MORNING AND MOVE INLAND THROUGH MIDDAY AS A MID LEVEL DISTURBANCE
CONTINUES TRACK SLOWLY WEST OVER THE REGION. LESS COVERAGE OF
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER IN THE WEEK AS THE
MID LEVEL DISTURBANCE  CONTINUES TO SHIFT WEST. LITTLE CHANGE IN
SEAS IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. 32/EE

&&

.AVIATION...(12Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH 12Z THU
EXCEPT NEAR THUNDERSTORMS MOSTLY DURING THE AFTERNOON AND EVENING
HOURS. CEILINGS AROUND 2.5 TO 3.0 FT CAN BE EXPECTED IN AND AROUND
THUNDERSTORMS. SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS RANGING
FROM 35 TO 40 KNOTS MOSTLY DURING THE AFTERNOON AND EARLY EVENING
HOURS. WINDS WILL BE MOSTLY LIGHT AND VARIABLE EARLY TODAY BECOMING
SOUTH AT 10 TO 15 KNOTS IN THE AFTERNOON AND EARLY EVENING...THEN
BECOMING LIGHT AND VARIABLE AGAIN OVERNIGHT. 32/EE

&&

.FIRE WEATHER...WILL CONTINUE TO HAVE ISOLATED TO SCATTERED MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS. LOWEST HUMIDITY IN THE
NORTHEAST AREAS WHERE WE WILL CONTINUE TO SEE SOME READINGS AROUND
35 PERCENT IN THE MID AFTERNOON. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      91  69  93  69 /  30  05  20  05
PENSACOLA   92  74  93  72 /  30  05  20  05
DESTIN      88  75  90  75 /  20  05  10  05
EVERGREEN   94  69  95  65 /  30  20  20  05
WAYNESBORO  93  68  94  66 /  30  20  10  05
CAMDEN      95  71  96  65 /  30  40  05  05
CRESTVIEW   94  66  96  66 /  30  05  20  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 8, 10:00 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT WED JUN 8 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1000 AM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS OF
35 TO 45 MPH AND SMALL HAIL. HOWEVER...SOME OF THE STORMS COULD
BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO
THE SIZE OF QUARTERS THE PRIMARY THREATS. DUE TO THE SLOW MOVEMENT
OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
DAY THROUGH THE REMAINDER OF THE WEEK. SOME OF THE STORMS COULD
BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND
PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING WIND GUSTS AND
QUARTER SIZE HAIL.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS ARE ENCOURAGED
TO RELAY ANY REPORTS OF WIND DAMAGE OR LARGE HAIL.
OTHERWISE...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS
NOT EXPECTED THROUGH TUESDAY.

In the hours before

Local storm report, Jun 8, 2:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             5 W CRESTVIEW           30.76N 86.65W
06/08/2011  E1.25 INCH       OKALOOSA           FL   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED 5 MILES WEST OF CRESTVIEW

&&

JW
Special weather statement, Jun 8, 2:38 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT WED JUN 8 2011

ALZ054-057-082030-
BUTLER AL-WILCOX AL-
238 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUTLER AND EASTERN
WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF GREENVILLE...OR NEAR
MONTERY...AND MOVING NORTHWEST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
SNOW HILL AROUND 255 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 8, 2:44 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
244 PM CDT WED JUN 8 2011

ALZ062-064-082030-
UPPER BALDWIN AL-LOWER BALDWIN AL-
244 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 330 PM CDT...

AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LOXLEY...OR 9 MILES
NORTHEAST OF SILVERHILL...AND WAS NEARLY STATIONARY.

THE STRONG THUNDERSTORM WILL BE NEAR...
STEELWOOD...PINE HAVEN...STAPLETON...VANGORDON AROUND 330 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 38 AND 58.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 8, 3:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
324 PM CDT WED JUN 8 2011

ALZ062-064-082115-
UPPER BALDWIN AL-LOWER BALDWIN AL-
324 PM CDT WED JUN 8 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPANISH FORT
TO POINT CLEAR...AND MOVING SOUTHWEST AT 15 MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
DAPHNE...FAIRHOPE...HOUSTONVILLE AROUND 335 PM CDT...
POINT CLEAR AROUND 345 PM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 40.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THESE STORMS APPROACH.

&&
Special weather statement, Jun 8, 3:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT WED JUN 8 2011

ALZ054-055-082115-
MONROE AL-WILCOX AL-
327 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONROE AND SOUTHERN
WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...OR NEAR
TURKESTAN...AND MOVING NORTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WATSONVILLE...OAK HILL AROUND 340 PM CDT...
VREDENBURGH AROUND 355 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&
Special weather statement, Jun 8, 3:36 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT WED JUN 8 2011

ALZ061-082115-
UPPER MOBILE AL-
336 PM CDT WED JUN 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF SARALAND...AND MOVING NORTHWEST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WILMER AROUND 345 PM CDT...
WARLEY...GULFCREST AROUND 350 PM CDT...
MOFFET AROUND 405 PM CDT...
BOOTHETOWN AROUND 410 PM CDT...
EARLVILLE AROUND 415 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:13 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Jun 8, 2:46 PM CDTSevere Thunderstorm WarningMOBBaldwin29 min
Jun 8, 4:43 PM CDTSevere Thunderstorm WarningMOBChoctaw47 min
Jun 8, 5:04 PM CDTSevere Thunderstorm WarningMOBChoctaw26 min
Jun 8, 6:34 PM CDTSpecial Marine WarningMOB41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.